Hi,
According to this happen due to overdose of taking viagra. This is an symptom which will disappear after some time.
You’re ignoring this member’s posts.
This topic is closed.
33 replies865.9k viewsLast reply
Hi,
According to this happen due to overdose of taking viagra. This is an symptom which will disappear after some time.
You’re ignoring this member’s posts.
If you are medically unfit then don’t use viagra like tablet and also start with small dose.
Alex Wright
You’re ignoring this member’s posts.
@K.bla said:I have never heard hearing loss as a side effect of Viagra. I could see within a four hour after ingestion of the medication; drop in blood pressure etc. but not hours later. Oh well, learn something new everyday. Anybody have any knowledge on whether an expatriate health insurance would cover hearing aids.
You obviously are not a football fan if you have never seen Viagra TV commercials. The drug maker sponsors NFL games, so every Sunday I have to hear this many times:
“If you have a sudden decrease or loss in vision or hearing, stop taking Viagra and call your doctor right away.”
Cialis, which works the same way, has the exact same warning in its TV commercials.
In Florida they started giving Viagra to the male residents of nursing homes, it has cut down the number of incidents of injury caused by the older men accidentally rolling out of bed.
Why do they do thvat?
I’m confused. I was always told that it was doing that other thing that made one go deaf and blind.
What other thing are you talking about?
You’re ignoring this member’s posts.
Viagra is how Rush Limbaugh lost his hearing.
Who said that? I read Rush got a cochlear implant when he was a little boy, before that drug existed.
You’re ignoring this member’s posts.
Agil,
Rush is in his 60’s, ’s didn’t exist when he was a little boy. He has said himself that his sudden hearing loss was do to a adverse drug reaction, I don’t know if he said Viagra was the drug or not.
You’re ignoring this member’s posts.
In 2006, the Palm Beach County State Attorney charged Limbaugh with doctor shopping to obtain OxyContin. The State Attorney subsequently reached an agreement with Limbaugh in which the charge was dropped after Limbaugh agreed to pay $30,000 to defray the investigation cost and to complete an 18-month therapy regimen with his physician.
My understanding which I’m sure could be wrong was his hearing loss was due to excessive use of OxyContin.
You’re ignoring this member’s posts.
Their work is largely forgotten, but Masters & Johnson did some good work on non-medical alternatives for wienie problems.
And do not read that book by R.L. Dickinson.
You’re ignoring this member’s posts.
From further reading on Rush’s hearing loss says, his hearing loss was caused by an autoimmune inner ear disease which in a span of 3 months took most of his hearing, rendering him essentially 100% deaf according to Rush Limbaugh himself. However, at the same time he went deaf he was also addicted to Oxicontin, Hydro Cortisone, and was caught at an airport with a prescription for Viagra that was in someone else’s name. Read into it what you may.
You’re ignoring this member’s posts.
From further reading on Rush’s hearing loss says, his hearing loss was caused by an autoimmune inner ear disease which in a span of 3 months took most of his hearing, rendering him essentially 100% deaf according to Rush Limbaugh himself. However, at the same time he went deaf he was also addicted to Oxicontin, Hydro Cortisone, and was caught at an airport with a prescription for Viagra that was in someone else’s name. Read into it what you may.
What it looks like to me is Viagra was not the drug that caused him to become deaf.
How can he be “essentially 100% deaf” when it took “most” of his hearing, not all of it?
The reason I doubted drugs could have caused it was I read if that happens, stopping a drug will fix the problem.
You’re ignoring this member’s posts.
Agil,
Some drugs, if you stop your hearing will return, however, some drugs like some chemo therapy ones the side effects will be permanent.
You’re ignoring this member’s posts.
Ya!! some sorts of adverse effects are seen frequently with the body if taken supplements like viagra… It excites the physical movement and causes problems like profound sweating, hearing loss along with other problems!
You’re ignoring this member’s posts.
Well, at least you can get Viagra through your insurance unlike hearing aid which yu cannot. Would someone please explain that?
You’re ignoring this member’s posts.
You’re ignoring this member’s posts.
According to the literature, only a small number of users experienced sudden loss. What about long term effect on hearing loss? Any news?
You’re ignoring this member’s posts.
Hearing Loss18 replies
Hearing Loss6 replies
Hearing Loss33 replies
Fitting Software Requests1.1k replies
Hearing Aid Self-Fitting (DIY)302 replies